Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 256249, 13 pages
Research Article

Persistence and Nonpersistence of a Nonautonomous Stochastic Mutualism System

1School of Basic Sciences, Changchun University of Technology, Changchun, Jilin 130021, China
2School of Mathematics and Statistics, Northeast Normal University, Changchun, Jilin 130024, China

Received 22 October 2012; Accepted 29 November 2012

Academic Editor: Jifeng Chu

Copyright © 2013 Peiyan Xia et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Peiyan Xia, Xiaokun Zheng, and Daqing Jiang, “Persistence and Nonpersistence of a Nonautonomous Stochastic Mutualism System,” Abstract and Applied Analysis, vol. 2013, Article ID 256249, 13 pages, 2013. doi:10.1155/2013/256249